MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 CANNULATED SCREW PARTIALLY THRD/50; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 CANNULATED SCREW PARTIALLY THRD/50; SCREW, FIXATION, BONE
Model Number 214.550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event year is reported as 2021; however exact date of postoperative screw breakage is unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2020, tubercle osteotomy was performed with a 6.5 partially threaded cannulated screw and a 4.5 partially threaded cannulated screw.On an unknown date in (b)(6) 2021 the patient came back into office and it was identified that both screws are broken.There are no plans as of now to bring patient back for procedure.No further information provided.This report is for one (1) 4.5 cannulated screw partially thrd/50.This is report 2 of 2 for complaint (b)(4).

Brand Name
4.5 CANNULATED SCREW PARTIALLY THRD/50
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12617343
Report Number2939274-2021-06003
Device Sequence Number1428298
Product Code HWC
UDI-Device Identifier10886982154217
UDI-Public(01)10886982154217
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.550
Device Catalogue Number214.550
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;